Cookies?
Library Header Image
LSE Research Online LSE Library Services

A stochastic variance model for absolute returns

Mele, Antonio (1994) A stochastic variance model for absolute returns. Economics Letters, 46 (3). pp. 211-214. ISSN 0165-1765

Full text not available from this repository.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/01651...
Additional Information: © 1994 Elsevier
Library of Congress subject classification: H Social Sciences > HG Finance
Sets: Research centres and groups > Financial Markets Group (FMG)
Collections > Economists Online
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 18 Jul 2008 09:50
URL: http://eprints.lse.ac.uk/19609/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only